# SDR 2007FA0000220

- Difficulty date: February 23, 2007
- Submitted: March 12, 2007
- Operation: General aviation
- Aircraft: N630CC
- Make and model: Cessna 550
- Aircraft serial: 5500130
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 551900921
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW ST01042WI STRUCTURAL SEAT REPAIR.  (K)
